# SDR GLBA2003087

- Difficulty date: June 19, 2003
- Submitted: June 20, 2003
- Operation: Air carrier
- Aircraft: N179GL
- Make and model: Beech 1900D
- Aircraft serial: UE179
- Aircraft time: 17,569 hours, 22,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BELLY SKIN NEAR COMM ANT.  REPAIRED CRACK IAW BEECH SRM.
